# SDR FDEA201005121521

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249661
- Condition: Cracked
- Location: Lws 118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FALSE SPAR CHORD CRACKED, WBL 118.  REPAIRED LT WING T/E FALSE SPAR CHORD WBL 118  IAW DWG NR SR27-57-038, REV C.
